# SDR ASAA2017010919592

- Difficulty date: January 9, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Paint
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SKIN HAS BARE METAL BETWEEN 727 AND BS 727A , STR 1 AND STR 1R. GROUNDED - YES. CLEANED, ALODINED, PRIMED AND CIC MAIN CABIN SKIN BETWEEN 727 AND BS 727A, STR 1 AND STR 1R IAW SOPM 20-30-03, 20-43-02, 20-1-02 AND 20-41-05.
